# SDR IFJA119AH

- Difficulty date: October 22, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N119AH
- Make and model: Agusta A119
- Aircraft serial: 14022
- Aircraft time: 4,122 hours, 11,237 cycles
- Engine: Pwa PT6B37A
- Engine time: 3,555 hours, 8,219 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324489613
- Part serial: C68105
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: R

## Discrepancy

AFTER PICKING UP A PATIENT FROM AN AIRPORT JUST OUTSIDE OF BLYTHE, CA. ABOUT 8 MINUTES INTO THE FLIGHT THE PILOT FELT A SLIGHT VIBRATION IN THE HELICOPTER FOLLOWED BY A LOW LIGHT AND A LOW NR HORN.  THE PILOT LOWERED THE COLLECTIVE AND WENT TO MEC MODE WITH NO RESPONSE IN NR, THE PILOT THEN WENT TO MANUAL (MAN) POSITION AND RAISED THE COLLECTIVE BACK UP, THE NR INCREASED BACK UP BUT SLOWLY DECREASED UNTIL THE LIGHT AND THE LOW NR HORN SOUNDED AGAIN, AT THIS POINT THE PILOT PERFORMED AN AUTO IN THE DESERT.
